# SDR A6WA201543315

- Difficulty date: December 1, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 39,727 hours, 36,131 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHEN GEAR WAS RETRACTED, NOSE GEAR FAILED TO RETRACT.  GEAR DISAGREE WARNING & NOSE DOOR WARNING.  WOW INPUT CAUTION MSGS'S DISPLAYED.  COMPLIED WITH QRH, MANUALLY DEPLOYED GEAR, LANDED NORMALLY, WEIGHT 43,000 LBS.
